# SDR C2XA06TY044

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 9,434 hours, 5,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521719003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE CENTER OMEGA BEAM UNDER CABIN FIBER BEAM AT FR19 TO 21.  MAINTENANCE CUT OUT THE CORRODED AREA, FABRICATED DOUBLER, PERFORMED DOUBLER REPAIR ON FR19 TP 20.  ALODINED PRIMED IAW EMB 145XR-SRM-53-00-10.
